Follow
Dr. Hammad Khalil
Dr. Hammad Khalil
Verified email at ue.edu.pk - Homepage
Title
Cited by
Cited by
Year
Numerical multistep approach for solving fractional partial differential equations
M Al-Smadi, A Freihat, H Khalil, S Momani, R Ali Khan
International Journal of Computational Methods 14 (03), 1750029, 2017
1492017
Investigation of positive solution to a coupled system of impulsive boundary value problems for nonlinear fractional order differential equations
K Shah, H Khalil, RA Khan
Chaos, Solitons & Fractals 77, 240-246, 2015
1332015
Analytical solutions of fractional order diffusion equations by natural transform method
K Shah, H Khalil, RA Khan
Iranian Journal of Science and Technology, Transactions A: Science 42 (3…, 2018
1152018
A new method based on Legendre polynomials for solutions of the fractional two-dimensional heat conduction equation
H Khalil, RA Khan
Computers & Mathematics with Applications 67 (10), 1938-1953, 2014
932014
Approximate series solution of nonlinear, fractional Klein-Gordon equations using fractional reduced differential transform method
E Abuteen, A Freihat, M Al-Smadi, H Khalil, RA Khan
arXiv preprint arXiv:1704.06982, 2017
572017
Neimark-sacker bifurcation and chaotic behaviour of a modified host–parasitoid model
Q Din, A Gmş, H Khalil
Zeitschrift fr Naturforschung A 72 (1), 25-37, 2017
552017
Numerical investigation for solving two-point fuzzy boundary value problems by reproducing kernel approach
R Saadeh, M Al-Smadi, G Gumah, H Khalil, RA Khan
Appl. Math. Inf. Sci 10 (6), 2117-2129, 2016
522016
Asymmetric deflection functions and the extinction of rainbows: A comparison of α-particle scattering from 40Ca and 44Ca
KW McVoy, HM Khalil, MM Shalaby, GR Satchler
Nuclear Physics A 455 (1), 118-140, 1986
511986
The use of Jacobi polynomials in the numerical solution of coupled system of fractional differential equations
H Khalil, RA Khan
International Journal of Computer Mathematics 92 (7), 1452-1472, 2015
362015
Approximation of solution of time fractional order three-dimensional heat conduction problems with Jacobi Polynomials
H Khalil, RA Khan, M H Al-Smadi, A A Freihat
Punjab University Journal of Mathematics 47 (1), 2020
322020
Existence and numerical solutions of a coupled system of integral BVP for fractional differential equations
K Shah, J Wang, H Khalil, RA Khan
Advances in Difference Equations 2018, 1-21, 2018
322018
Neimark-Sacker bifurcation and chaos control in a fractional-order plant-herbivore model
Q Din, AA Elsadany, H Khalil
Discrete Dynamics in Nature and Society 2017, 2017
312017
A new method based on legendre polynomials for solution of system of fractional order partial differential equations
RA Khan, H Khalil
International Journal of Computer Mathematics 91 (12), 2554-2567, 2014
292014
New operational matrix for shifted Legendre polynomials and fractional differential equations with variable coefficients
H Khalil, R Ali Khan, M H Al-Smadi, A A Freihat, N Shawagfeh
Punjab University Journal of Mathematics 47 (1), 2020
272020
A generalized scheme based on shifted Jacobi polynomials for numerical simulation of coupled systems of multi-term fractional-order partial differential equations
K Shah, H Khalil, RA Khan
LMS Journal of Computation and Mathematics 20 (1), 11-29, 2017
262017
A new method based on legender polynomials for solution of system of fractional order partial differential equation
H Khalil, RA Khan
Int. J. Comput. Math 91 (12), 2554-2567, 2014
262014
Stable and reversible doping of graphene by using KNO 3 solution and photo-desorption current response
MF Khan, MZ Iqbal, MW Iqbal, VM Iermolenko, HMW Khalil, J Nam, ...
RSC Advances 5 (62), 50040-50046, 2015
222015
Fractional dynamical analysis of measles spread model under vaccination corresponding to nonsingular fractional order derivative
G Nazir, K Shah, H Alrabaiah, H Khalil, RA Khan
Advances in Difference Equations 2020 (1), 171, 2020
202020
Nuclear rainbows overlapping resonances
HM Khalil, KW McVoy, MM Shalaby
Nuclear Physics A 455 (1), 100-117, 1986
201986
Toward the approximate solution for fractional order nonlinear mixed derivative and nonlocal boundary value problems
H Khalil, M Al-Smadi, K Moaddy, RA Khan, I Hashim
Discrete Dynamics in Nature and Society 2016, 2016
192016
The system can't perform the operation now. Try again later.
Articles 1–20